# SDR ASOA201709065102

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,919 hours, 24,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67035622
- Condition: Damaged
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK, WHILE PERFORMING SB670BA-53-036, SERVERAL FASTENER HOLES FOUND OVERSIZED ON THE BS 797 FRAME. REPAIRED IAW ECTC REO 670-53-41-332.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
